# SDR DALA1225869261

- Difficulty date: April 16, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 38,168 hours, 19,147 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L16R BETWEEN STA 229 TO 250 HAS ELONGATED HOLES.  REPLACED SECTION OF LONGERON PER SRM 53 10 01 V1.
